NEXAFED® (pseudoephedrine HCI) Tablets
NEXAFED® is the next generation, maximum strength, non-drowsy pseudoephedrine hydrochloride (HCl) non-prescription medication that combines effective nasal and sinus congestion relief with methamphetamine-deterring IMPEDE® Technology. All products in the NEXAFED® product line utilize IMPEDE® Technology which significantly disrupts the conversion of pseudoephedrine to methamphetamine (meth) making it virtually useless for the illicit manufacture of meth.
On March 17, 2017, Acura entered into a licensing agreement with MainPointe Pharmaceuticals granting them the right to exclusively market NEXAFED® and NEXAFED® Sinus Pressure + Pain in the United States and Canada.
NEXAFED® Nasal Decongestant Tablets
NEXAFED® Nasal Decongestant (pseudoephedrine HCl 30mg) Tablets have been commercially available since December 2012. NEXAFED® is sold in boxes of 24 tablets (each box contains 2 12-count blisters) and can be found at the pharmacy counter in drug, grocery and mass merchandiser pharmacies nationwide. To find a pharmacy near your, please visit www.nexafed.com..
NEXAFED® Sinus Pressure + Pain
NEXAFED® Sinus Pressure + Pain (pseudoephedrine HCl 30mg/acetaminophen 325mg) Tablets have been commercially available since February 2015 and are sold in boxes containing 24 tablets (2 12-count blisters per box). In addition to the temporary relief of sinus congestion and pressure, NEXAFED® Sinus Pressure + Pain also relieves pain and/or fever associated with colds and sinus headaches.
For more information regarding product availability of NEXAFED® Nasal Decongestant, NEXAFED® Sinus Pressure + Pain, availability of the products near you, and technical information regarding IMPEDE® Technology, please visit www.nexafed.com.